# SDR DL76G070475

- Difficulty date: May 5, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 38,034 hours, 5,772 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 80217010
- Condition: Unserviceable
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT PRV MESSAGE ON TAKEOFF ROLL.  RIGHT PRV FOUND AT FAULT - R/R SAME.  ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS
